Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




181 Publications

2019 | Journal Article | IST-REx-ID: 6793 | OA
Akopyan A, Izmestiev I. The Regge symmetry, confocal conics, and the Schläfli formula. Bulletin of the London Mathematical Society. 2019;51(5):765-775. doi:10.1112/blms.12276
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6828 | OA
Brown A. Arakawa-Suzuki functors for Whittaker modules. Journal of Algebra. 2019;538:261-289. doi:10.1016/j.jalgebra.2019.07.027
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989 | OA
Aichholzer O, Akitaya HA, Cheung KC, et al. Folding polyominoes with holes into a cube. In: Proceedings of the 31st Canadian Conference on Computational Geometry. Canadian Conference on Computational Geometry; 2019:164-170.
View | Files available | Download Published Version (ext.) | arXiv
 
2018 | Thesis | IST-REx-ID: 201 | OA
Iglesias Ham M. Multiple Covers with Balls. IST Austria; 2018. doi:10.15479/AT:ISTA:th_1026
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75 | OA
Akopyan A, Avvakumov S, Karasev R. Convex fair partitions into arbitrary number of pieces. 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 409 | OA
Akopyan A. On the number of non-hexagons in a planar tiling. Comptes Rendus Mathematique. 2018;356(4):412-414. doi:10.1016/j.crma.2018.03.005
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 458 | OA
Akopyan A, Bobenko A. Incircular nets and confocal conics. Transactions of the American Mathematical Society. 2018;370(4):2825-2854. doi:10.1090/tran/7292
View | DOI | Download Preprint (ext.)
 
2018 | Journal Article | IST-REx-ID: 530 | OA
Edelsbrunner H, Iglesias Ham M. Multiple covers with balls I: Inclusion–exclusion. Computational Geometry: Theory and Applications. 2018;68:119-133. doi:10.1016/j.comgeo.2017.06.014
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58 | OA
Akopyan A, Segal Halevi E. Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics. 2018;32(3):2242-2257. doi:10.1137/16M110407X
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan A, Avvakumov S. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 2018;6. doi:10.1017/fms.2018.7
View | Files available | DOI | arXiv
 

Search

Display / Sort

Citation Style: AMA

Export / Embed